Affine linear cryptanalysis

No Thumbnail Available
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2019-05-15
Major/Subject
Mcode
Degree programme
Language
en
Pages
11
367-377
Series
CRYPTOGRAPHY AND COMMUNICATIONS, Volume 11, issue 3
Abstract
In this paper a new variant of the linear cryptanalysis method for block ciphers is proposed. It is based on the existing method of multidimensional linear cryptanalysis, but offers the option of discarding a whole half-space of linear approximations that do not contribute to statistical nonrandomness of the multidimensional linear cryptanalysis, and keep only the information extracted from an affine subspace for statistical inference. Also the connections of the new affine cryptanalysis with conditional linear cryptanalysis and multiple linear cryptanalysis are described and demonstrated in the context of state-of-the-art ciphers.
Description
Keywords
Block cipher, Conditional linear cryptanalysis, Linear approximation, Linear cryptanalysis, Multidimensional linear cryptanalysis, Multiple linear cryptanalysis
Other note
Citation
Nyberg , K 2019 , ' Affine linear cryptanalysis ' , Cryptography and Communications , vol. 11 , no. 3 , pp. 367-377 . https://doi.org/10.1007/s12095-018-0325-2